MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 ANDROID APP; OMNIPOD 5 APP

INSULET CORPORATION OMNIPOD 5 ANDROID APP; OMNIPOD 5 APP
Model Number PT-001788
Medical Device Problem Codes Defective Alarm (1014); Incorrect Measurement (1383)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physical controller was not received for investigation.Android log files from the complaint device were uploaded to the cloud system by the user and downloaded for investigation.Review of the android log files found no evidence of issues with the urgent low glucose alerts.The log files and supporting cloud data confirmed that the system generated urgent low glucose alerts when estimated glucose values (egvs) received by the pod from the sensor were at or below 55 mg/dl.The patient history buffer (phb) data showed that the automated algorithm was able to appropriately adapt the microbolus amounts based on the egvs from the sensor and the user inputs.Though the system correctly responded to the sensor values, it could not be conclusively determined from the available data if the sensor was correctly reading the user's blood glucose values.The exact cause of the reported discrepant blood glucose values could not be determined.Locked down smartphone: phone_control_android omnipod software app version: 3.1.1 operating system: ap3a.240905.015.A2.S921usqs4byf5 hardware: sm-s921u cgm sensor type: g7 *please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
The patient reported their continuous glucose monitor (cgm) indicated their glucose levels were between 160-180 mg/dl, while their actual blood glucose was 50 mg/dl.The omnipod 5 system did not pause insulin delivery due to inaccurate cgm readings.The patient also stated that they did not receive a low glucose alert from the omnipod 5 system until their glucose level dropped below 45 mg/dl.Cgm manufacturer notified of inaccurate glucose readings allegation.

Brand Name
OMNIPOD 5 ANDROID APP
Common Device Name
OMNIPOD 5 APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22947632
Report Number3004464228-2025-39239
Device Sequence Number21116438
Product Code QFG
UDI-Device Identifier10385083000565
UDI-Public(01)10385083000565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-001788
Device Catalogue NumberM009-3P-AP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale